# SDR FDEA201108303584

- Difficulty date: August 30, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER PCU CHAFING OTBD FLAP TOP SIDE L/E BOTTOM OF PCU.  GOUGE OUT OF LIMITS PER SRM 57-53-01 FIG 101 DETAIL VI. INSTALLED REPAIR PARTS IAW  SRM 57-53-01 FIG 201 REPAIR 2 .  REPAIR FABRICATED PER SRM 57-53-01 FIG 201 REPAIR 2.  MAJOR REPAIR.
